MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS CARDIAC WORKSTATION; ELECTROCARDIOGRAPH

PHILIPS MEDICAL SYSTEMS CARDIAC WORKSTATION; ELECTROCARDIOGRAPH
Model Number CARDIAC WORKSTATION 7000
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: reporter institution phone number: (b)(6).E1: reporter phone number: (b)(6).Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that the device gave inaccurate readings.The device was in use on a patient at the time of the event, there was no adverse event reported.
 
Additional Manufacturer Narrative
Analysis was performed by onsite service personal which included testing.The results of the analysis determined that the mainboard was faulty.Based on the results of the analysis, it was determined that the product has malfunctioned and the cause of the reported problem was a faulty mainboard.The issue was resolved by replacing the mainboard and the product is back in service.

Brand Name
CARDIAC WORKSTATION
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key24956216
Report Number1218950-2026-100250
Device Sequence Number10315618
Product Code DPS
UDI-Device Identifier00884838094833
UDI-Public(01)00884838094833
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K241556
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCARDIAC WORKSTATION 7000
Device Catalogue Number860441
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown